# SDR C2XA06IA084

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 7,801 hours, 4,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3170, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE ROW 12 TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY POWER SUPPLY, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
